Automorphisms and Normal Structure of Unipotent Subgroups of Finitary Chevalley Groups

Тип публикации: статья из журнала

Год издания: 2009

Идентификатор DOI: 10.1134/S0081543809070128

Ключевые слова: finitary Chevalley group, unipotent subgroup, automorphism, large abelian subgroup, Automorphism, Finitary Chevalley group, Large abelian subgroup, Unipotent subgroup, Automorphism, Finitary Chevalley group, Large abelian subgroup, Unipotent subgroup

Аннотация: The description of the automorphisms of a unipotent subgroup U of a Chevalley group over a field K known earlier for charK not equal 2, 3 (Gibbs, 1970) was completed in 1990 together with the solution of problem (1.5) from A. S. Kondrat'ev's survey (Usp. Mat. Nauk, 1986). In the present paper, Aut U is described for the case of finitary Chevalley groups. For a Chevalley group of classical type over a finite field, it is proved that any large Abelian subgroup from U is conjugate to a normal subgroup in U. It is shown that this is not so in the general case; therefore, problem (1.6) from Kondrat'ev's survey about large Abelian subgroups in U is reduced to listing the exceptions. The orders of these subgroups and large Abelian normal subgroups in U were listed earlier.

Ссылки на полный текст

Издание

Журнал: PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS

Выпуск журнала: Vol. 267

Номера страниц: 118-127

ISSN журнала: 00815438

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.